# SDR DALA2024103110552

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0634542) CORROSION ON LOWER SILL (2 E/AS) FROM STA 290 TO STA 348 LH/RH SIDES OF FLOOR STRUCTURE OUTBOARD EDGE AT PASSENGER CABIN. LH/RH SIDES OF FLOOR STRUCTURE OUTBOARD EDGE AT PASSENGER CABIN WERE REPLACED PER B737-800 SRM 51-40-02-0G PAR. 4 B., SRM 51-40-02-0G PAR. 7 D. AND SRM 51-40-02-0G.
